# SDR DALA101389855

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 75,737 hours, 75,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 4C IN THE FIRST CLASS CABIN WAS INOPERATIVE.  MX FOUND A BROKEN WIRE AT THE CONNECTOR UNDER SEAT 4D.  THE WIRE WAS RE-PINNED TO THE CONNECTOR AND THE SYS RETURNED TO NORMAL OPERATION.
